# SDR DL72L002052

- Difficulty date: October 6, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N508DA
- Make and model: Boeing 727232
- Aircraft serial: 21310
- Aircraft time: 73,310 hours, 49,587 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, THE FIFTH STRINGER AFT OF FRONT SPAR STA 171.5 WAS FOUND TO BE CRACKED.  REMOVED DAMAGE PER SRM 57-10-5D FIG 802D.  PERFORMED HFEC PER SRM 57-10-5D FIG 802D, NO IND.  TREATED AND PAINTED PER SRM 57-10-5D FIG 802D.  FABRICATED REPAIR PARTS PER SRM 57-10-5D FIG 802D.  INSTALLED REPAIR PER SRM 57-10-5 FIG 802D.
